# SDR WX0500033

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED EMERGENCY EXIT LIGHT IN OVERHEAD AT SEAT ROW 8 INOPERATIVE.  MAINTENANCE RELAMPED EXIT LIGHT AT SEAT ROW 8.  SYSTEM OPERATIONALLY CHECKS GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
